Behavior of an almost semicontinuous Poisson process on a Markov chain upon attainment of a level

Authors

  • E. V. Karnaukh Київ. нац. торг.-екон. ун-т

Abstract

We consider almost semicontinuous processes defined on a Markov chain and obtain representations for the generatrices of the absolute maximum upon attainment of a positive level and the recovery time. Modified processes with two-step intensities of negative jumps are investigated.

Published

25.01.2010

Issue

Section

Research articles

How to Cite

Karnaukh, E. V. “Behavior of an Almost Semicontinuous Poisson Process on a Markov Chain Upon Attainment of a Level”. Ukrains’kyi Matematychnyi Zhurnal, vol. 62, no. 1, Jan. 2010, pp. 81–89, https://umj.imath.kiev.ua/index.php/umj/article/view/2844.